On the stationary law of a nonlinear autoregressive Markov chain
Salama Jaouhari
Stochastic Processes and their Applications, 1994, vol. 51, issue 2, 341-358
Abstract:
In this paper we present various properties of the stationary law of a nonlinear autoregressive Markov chain. We prove that the ergodic codistribution belongs to some Sobolev space. Furthermore we obtain various bounds for the tail of the ergodic distribution as well as an estimate of its total variation norm. We also propose consistent and asymptotically normal estimators of the parameters of this chain.
Keywords: Markov; chain; Sobolev; space; Extremal; point; Ergodic; distribution; Nonparametric; estimator; Asymptotic; behavior (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90050-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:51:y:1994:i:2:p:341-358
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().